# SDR DXTA200501096

- Difficulty date: November 19, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 2,286 hours, 1,805 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Condition: Sticking
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING, AFTER APPLYING BRAKES, LOW BRAKE PRESS + ANTI-SKID INOP + MASTER CAUTION LAMPS ON FOR 6 SECONDS THEN EXTINGUISHED.  NO BRAKING AVAIL FOR INITIAL 2 SECONDS OF BRAKING.  GAINED ACCESS TO BRAKE MOTOR & ANTI-SKID RELAY.  TROUBLESHOT SYSTEM TO STICKING ANTI-SKID RELAY, INSTALLED NEW RELAY, CHECK GOOD.  INSTALLED REMOVED COMPONENTS, OPS CHECK GOOD.  CLOSED NOSE BAGGAGE AS NECESSARY, ALL WORK ACCOMPLISHED IAW MM 32-42-00.
